Exploiting a matrix identity in the computation of the efficient score test for overdispersion in the Poisson regression model

Moffatt, P.G. (1997) Exploiting a matrix identity in the computation of the efficient score test for overdispersion in the Poisson regression model. Statistics and Probability Letters, 32 (1). pp. 75-79. ISSN 0167-7152

Full text not available from this repository. (Request a copy)

Abstract

The efficient score test for overdispersion in the Poisson regression model is derived explicitly, and it is shown that by virtue of a particular matrix identity, the test has a surprisingly simple form provided the Poisson regression contains an intercept. It is also pointed out that the test is inherently one-tailed.

Item Type: Article
Uncontrolled Keywords: count data,overdispersion test
Faculty \ School: Faculty of Social Sciences > School of Economics
Related URLs:
Depositing User: Pure Connector
Date Deposited: 22 Nov 2013 14:40
Last Modified: 13 Mar 2019 10:37
URI: https://ueaeprints.uea.ac.uk/id/eprint/44451
DOI:

Actions (login required)

View Item